Singularities of varieties admitting an ...
Type de document :
Article dans une revue scientifique: Article original
URL permanente :
Titre :
Singularities of varieties admitting an endomorphism
Auteur(s) :
Broustet, Amaël [Auteur]
Laboratoire Paul Painlevé - UMR 8524 [LPP]
Hoering, Andreas [Auteur]
Laboratoire Jean Alexandre Dieudonné [LJAD]

Laboratoire Paul Painlevé - UMR 8524 [LPP]
Hoering, Andreas [Auteur]
Laboratoire Jean Alexandre Dieudonné [LJAD]
Titre de la revue :
Mathematische Annalen
Pagination :
439-456
Éditeur :
Springer Verlag
Date de publication :
2014
ISSN :
0025-5831
Discipline(s) HAL :
Mathématiques [math]/Géométrie algébrique [math.AG]
Résumé en anglais : [en]
Let be a normal variety such that is -Cartier, and let be a finite surjective morphism of degree at least two. We establish a close relation between the irreducible components of the locus of singularities that are not ...
Lire la suite >Let be a normal variety such that is -Cartier, and let be a finite surjective morphism of degree at least two. We establish a close relation between the irreducible components of the locus of singularities that are not log-canonical and the dynamics of the endomorphism . As a consequence we prove that if is projective and polarised, then has at most log-canonical singularities.Lire moins >
Lire la suite >Let be a normal variety such that is -Cartier, and let be a finite surjective morphism of degree at least two. We establish a close relation between the irreducible components of the locus of singularities that are not log-canonical and the dynamics of the endomorphism . As a consequence we prove that if is projective and polarised, then has at most log-canonical singularities.Lire moins >
Langue :
Anglais
Comité de lecture :
Oui
Audience :
Internationale
Vulgarisation :
Non
Collections :
Source :
Date de dépôt :
2025-01-24T14:34:10Z
Fichiers
- document
- Accès libre
- Accéder au document
- 1210.6254
- Accès libre
- Accéder au document
- 1210.6254
- Accès libre
- Accéder au document